Low wbc count

TinyTim79

Member
I just got my blood work done for my annual physical. My neutrophil was flagged as low. Also my wbc was not flagged... but boarder line low.

I have been taking 20mg of novla for the last 3 weeks.
I read that may be the reason my wbc is low.

I'm getting off the novla now.. as I know my Dr will want me to repeat the test in a few weeks.

Anyone have any experience with this? Having low wbc from pct?

Also is two weeks enough time for my wbc to bounce back up, if it is the pct that is causing it?
Thanks.
 

Princess_Penguin

Well-known member
Trusted Member
I do not know the answer to your questions, but i am interested in knowing what your blood work comes back so please update it on here.

The half life of tamoxifen is 7 days so it seems like after a few weeks it should all be out of your system and whatever it was doing to supress your WBC production should come back to normal, maybe that's why the Dr said come back in a few weeks and do it again. Since this is a very common prescribed drug Dr's are probably very familiar with it and the side effects it produces.

You could try taking HCG and clomid for your PCT, I couldn't see online any info that said that a side effect of clomid can cause low WBC counts.
 
Top